# SDR NACA2022030100001

- Difficulty date: March 1, 2022
- Submitted: March 5, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 105,746 hours, 17,698 cycles
- System (JASC): 2310 · HF Communications System
- Part: Selector Panel
- Part number: 503214
- Part serial: 924
- Condition: Failed
- Part time: 356 hours, 76 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSMIT ON HF FROM LH SIDE COMM PANEL. REPLACED LEFT AUDIO SELECT PANEL PER B767-AMM 23-51-01, OPS CHECK OK FOR SERVICE.
